# SDR SWAA2014072830390

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 62,432 hours, 50,471 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Part number: 6549509
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTER TAB FAIRING DELAMINATED ON UPPER SURFACE.  REPAIRED FAIRING IAW SRM.
